# SDR CALA2014020700158

- Difficulty date: January 31, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 43,626 hours, 15,318 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 8243921002
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL320 ALT HORN SOUNDS NO LIGHTS ON DESCEND TO 15000 ABLE TO CONTROL PRESS MANUALLY AT FL 180 BITE OF DCPC 2 FAULTED SELECTOR PANEL IAW AMM21-31-00-810-801. REPLACED CONTROL PANEL IAW AMM21-31-00-810-801, NO FAULTS ON DC PC 1 OR 2, OPERATIONS CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED TT 1611414, SN OFF 04318 PANEL, PRESS, C OFF 29-2131-9-0006 4318 & ON 29-2131-9-0006 4316.
